# SDR CA111215002

- Difficulty date: December 12, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr CL6002D15
- Aircraft time: 16,452 hours
- Engine: Ge CF348C5
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: GG67080002
- Condition: Failed
- Location: Bleed Air Sys
- Part time: 12,890 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB THE CREW RECEIVED A RT ENG BLEED CAUTION MSG.  DUE TO FUEL CONSIDERATION CAUSED BY THE ALTITUDE RESTRICTION, DECISION WAS TAKEN TO TURN BACK.  THE RT BLEED PRESS & REGULATING SHUT OFF VLV PRSOV PN CG670-80002-9, REFERENCE IPC 36-12-01-01-005, WAS REPLACED & THE ACFT RELEASED FOR SERVICE.
